# SDR AALA20161116021

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 10,481 hours, 2,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 83013
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY  LIGHT AT DOOR L2 HAS A BROKEN LENS. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-18. SYSTEM CHECKS NORMAL  AIRCRAFT WAS GROUNDED.
